advertisement
Question
Posted by: sweety1 | 2010/09/10

potassium levels to high

hi doc,

i have done a blood test 2 weeks ago because i suffer from hives &  everything came back clear except for my potassium levels which were a little high. the doctor has advised me to stop eating bananas (haha) &  to stop taking my multi vitamins as they could be causing this as well . i am 25 and take centrum A to Zinc &  Probiflora 9 strain.

do you think i should stop my vitamins. i am so confused.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi S

High potassiunm levels may have multiple causes including kidney impairment, adrenal dysfunction, diabetes, trauma and medications.

Apart from the centrum, are you taking any other medication? Any blood pressure tabs perhaps?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/09/13

Hi S

High potassiunm levels may have multiple causes including kidney impairment, adrenal dysfunction, diabetes, trauma and medications.

Apart from the centrum, are you taking any other medication? Any blood pressure tabs perhaps?

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement